# SDR UF6A960105

- Difficulty date: January 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859AW
- Make and model: Bag ATP
- Aircraft serial: 2036
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: ASH6641PB
- Condition: Failed
- Location: Nr 1
- Part time: 7,966 hours
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SBN - NR 1 INVERTER TRIPPED OFF AND EMITTED SMOKE AND ODOR.  MAINTENANCE REMOVED AND REPLACED THE NR 1 INVERTER.  SYTEM OPS CHECKED GOOD.  (M)
